eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Crestor cause Acne?

Summary: Acne is found among people who take Crestor, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Lisinopril, and have High blood cholesterol.

We study 57,792 people who have side effects while taking Crestor from FDA and social media. Among them, 54 have Acne. Find out below who they are, when they have Acne and more.

You are not alone: join a mobile support group for people who take Crestor and have Acne >>>

 

 

 

 

Crestor

Crestor has active ingredients of rosuvastatin calcium. It is often used in high blood cholesterol. (latest outcomes from 60,085 Crestor users)

Acne

Acne (skin problems that cause pimples) has been reported by people with birth control, depression, rheumatoid arthritis, crohn's disease, multiple sclerosis. (latest reports from 33,131 Acne patients)

On Feb, 26, 2015: 57,792 people reported to have side effects when taking Crestor. Among them, 54 people (0.09%) have Acne.

Trend of Acne in Crestor reports

Time on Crestor when people have Acne * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Acne16.67%33.33%16.67%0.00%16.67%0.00%16.67%

Age of people who have Acne when taking Crestor * :

0-12-910-1920-2930-3940-4950-5960+
Acne0.00%1.79%0.00%1.79%0.00%8.93%35.71%51.79%

Severity of Acne when taking Crestor ** :

leastmoderateseveremost severe
Acne0.00%100.00%0.00%0.00%

How people recovered from Acne ** :

while on the drugafter off the drugnot yet
Acne0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Hypercholesterolaemia (14 people, 25.93%)
  2. Blood cholesterol increased (8 people, 14.81%)
  3. Hypertension (8 people, 14.81%)
  4. Diabetes mellitus (8 people, 14.81%)
  5. Pain (7 people, 12.96%)

Top co-used drugs for these people * :

  1. Lisinopril (11 people, 20.37%)
  2. Aspirin (11 people, 20.37%)
  3. Actos (8 people, 14.81%)
  4. Testosterone (7 people, 12.96%)
  5. Epivir (6 people, 11.11%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Get connected: join our support group of crestor and acne on

Do you have Acne while taking Crestor?

You are not alone! Join a mobile support group:
- support group for people who take Crestor and have Acne
- support group for people who take Crestor
- support group for people who have Acne

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Crestor, Acne

You may be interested at these reviews (Write a review):

  • Acne while taking diflucan
    I've been taking Diflucan for three weeks for an uncontrollably itchy rash across my entire chest. The itching is 100% better and the rash 75% better, however, I now have large, hard, cystic acne on my cheeks and chin and all across my jawline. I will take the Diflucan once more next week then report back on the acne. BTW I am 52 years old and occasionally take Allegra.
  • Meloxicam and dialtizam taken together at same time.... (2 responses)
    I also take ducosate and senokot....but it wud not take it....but my thing is that I take my tiazac (dialtazem) and my last of two...meloxicam...at night with ducosate...about 11 pm...at three am every night...I get this pain in my left chest...just below my breast....excruciating pain....last for hours...and and it sets me in anxiety attack where heart beats 124-132....hv been to hospital for it...hv afib...and four stents as had two heart attacks march 11, 2011...and april 26, 2011 as they were putting last one in...ok that is all...oh I feel really nauseated...and hv vomited ... and burps taste like dirt...they last 3=5 hrs....at 4;30 am I take a Tylenol 2 w/codeine....tis 6;10- am and hv been in pain since 2;30 am....my dr don't do anything...anyways thanks ... I do know that meloxicam is not supposed to be taken with a bad heart..but she is my dr...anything u can do wud be great...tiazac is 180 mg...and meloxicam is 7.5 mg twice a day..also take 81 mg aspirin....
  • Constant tiny pimples and worse after taking lantus
    I finally made a connection to my skin issue. I have been using lantus for nearly 6 or so years now and I mostly always have some sort of raw acne on my face. I had it prior to Lantus as well, but it seemed it I could somewhat tell what set it off.
    Anyhow, I recently had ran out and used Novolin 70/30 until the other came in. During the use my sugars were better and my skin seemed to clear up a bit. So, I get another bottle of Lantus and less than 1 week of use I had a blister on my foot and my face, all at once, was nearly covered in tiny rash-ish like tiny blisters. They don't clear up with acne medicine and there are at least 2 new ones every morning. I watch them develop throughout the day as well. I have kept using it bc I don't want to waste it and bc of this my face has stayed "blistery" and I feel infectious.
    Whether it is related or not I also get very large, painful and destructive cysts on my face as well. I was told by my doctor that it looks like staff, but I never got them on my face before Lantus. Kind of makes a bit of a correlation to me.

    Does anyone else experience these issues?
  • Thrush while on prograf
    I am a health provider at an emergency room and had a patient come in because of a food bolus and when i examined his oral/pharynx I noticed he had thrush. Patient stated it has been their for a while. Patient also stated he has been having progressive difficulty in swallowing. Pt is a kidney transplant patient and has been worked up for other causes of his thrush (including HIV, as per patient results neg) and everything came back negative. I can only conclude that maybe the prograf which is a immunosupressent can possible be the cause
  • Concerned and worried (1 response)
    I want to know why I have got such a big hair loss when I had a fantastic head of hair before I started taking these drugs I also have a dry cough I have been told its asthma I dont accept this as the inhaler dosent do anything for me why ─Ćont doctors take notice of our concerns I want soneone to be truthful and honest about these drugs. I dont have high blood pressure and never have but my doctor said the perindopril are a precaution. Also can I not stop taking statin and keep my own cholestrol down can anyone help me im so miserable and unhappy.

More reviews for: Crestor, Acne

Comments from related studies:

  • From this study (4 hours ago):

  • Started as dry throut, became thirsty, now lost voice sounding very hoarse and sore

    Reply

  • From this study (5 days ago):

  • Started 2.5 mg dose of ramipril and within a couple of weeks developed regular arrhythmias. One missing or double beat per 5-10 beats.

    Reply

  • From this study (7 days ago):

  • usually in the afternoon
    Always when walking after a period of inactivity (sitting)
    Only periodically (not every day)
    I feel normal for the fist 30 steps then my thigh muscles rapidly "fall asleep"
    the weakness only lasts for a minute but its severe, I almost fall

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us - eHealth.me

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.